Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bald patch is becoming visible - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hi doc
Doctor :   hi
Doctor :   how can i help you
User :   i am suffering hair loss...
User :   and bald patch is becoming visible..
Doctor :   since when you have this
Doctor :   do you have family histroy of baldness
User :   2 year
User :   no
Doctor :   do you have dandruff?
User :   but ealiear it was slow...but now days loss is more..
User :   yes
Doctor :   how many hairs do you loose per day
User :   that i din't count..but it's more than usual..
Doctor :   are you using any medications for dandruff?
User :   yes..i am taking Dr. Batra's medication..
Doctor :   are you finding beneficial
User :   but that seems not be benificial..
User :   no
User :   can u plz tell me the best trichologist or transplan surgeon in bangalore.
Doctor :   the main cause of hariloss is dandruff, use of coloring agents on hairs, pollution, lack of vitamin and minerals in the food
Doctor :   this is a paid service, you need to become a paid customer to avail this facility

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor